# SDR RRXA991504

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Pin
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, MAIN LANDING GEAR STRUT, LT AND RT MLG RETRACT PIN ASSY (EO).  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  COMPLIED WITH MA-A1-3210 AND S/B 32-102 REPLACED PINS AND REWORKED BOSS AREA IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-109 WITH APPROVED 8110-3 DATED 07-07-99.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
